Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A duality proof of a theorem of P. Hill
HTML articles powered by AMS MathViewer

by Randall R. Holmes PDF
Proc. Amer. Math. Soc. 123 (1995), 351-353 Request permission

Abstract:

A duality argument is given to prove the equivalence of a recent theorem of P. Hill and the main step in Zippin’s proof of Ulm’s theorem.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20K01, 20K30, 20K40
  • Retrieve articles in all journals with MSC: 20K01, 20K30, 20K40
Additional Information
  • © Copyright 1995 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 123 (1995), 351-353
  • MSC: Primary 20K01; Secondary 20K30, 20K40
  • DOI: https://doi.org/10.1090/S0002-9939-1995-1273497-3
  • MathSciNet review: 1273497